Publication detail

Representation of solutions of a solvable nonlinear difference equation of second order

STEVIČ, S. IRIČANIN, B. KOSMALA, W. ŠMARDA, Z.

Original Title

Representation of solutions of a solvable nonlinear difference equation of second order

English Title

Representation of solutions of a solvable nonlinear difference equation of second order

Type

journal article in Web of Science

Language

en

Original Abstract

We give a more concrete representation of the solutions to the nonlinear difference equation by calculating the special solution to the third-order homogeneous linear dif- ference equation in terms of the zeros of the characteristic polynomial associated to the linear difference equation.

English abstract

We give a more concrete representation of the solutions to the nonlinear difference equation by calculating the special solution to the third-order homogeneous linear dif- ference equation in terms of the zeros of the characteristic polynomial associated to the linear difference equation.

Keywords

nonlinear second-order difference equation; solvable difference equation; linear difference equation; representation of solutions.

Released

04.12.2018

ISBN

1417-3875

Periodical

Electronic Journal of Qualitative Theory of Differential Equations

Year of study

2018

Number

95

State

HU

Pages from

1

Pages to

18

Pages count

18

Documents

BibTex


@article{BUT151549,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Witold {Kosmala} and Zdeněk {Šmarda}",
  title="Representation of solutions of a solvable nonlinear difference equation of second order",
  annote="We give  a  more  concrete  representation  of  the  solutions  to  the  nonlinear  difference
equation by calculating the special solution to the third-order homogeneous linear dif-
ference equation in terms of the zeros of the characteristic polynomial associated to the
linear difference equation.",
  chapter="151549",
  doi="10.14232/ejqtde.2018.1.95",
  howpublished="online",
  number="95",
  volume="2018",
  year="2018",
  month="december",
  pages="1--18",
  type="journal article in Web of Science"
}